• Buyer Protection

     Refund or Keep items received not as described
TOPIRIN, acetylsalicylic acid, paracetamol, caffeine

Save money!
The same delivery price regardless of the quantity!

TOPIRIN

acetylsalicylic acid, paracetamol, caffeine

This medicine contains three active ingredients: 250mg of acetylsalicylic acid, 250mg of paracetamol and 50mg of caffeine. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of Paracetamol. Acetylsalicylic acid is used in the treatment of a number of conditions, including fever, pain, rheumatic fever and inflammatory diseases. This medicine is prescribed for adults and children older than 12 years for the treatment of acute mild to moderate headaches, during migraine attacks with or without aura and for the treatment of headaches caused by tension. [...]

Products

Product  Ppp  Price
TOPIRIN 20 tablets
$4.09

Patient information leaflet

Product information

This medicine contains three active ingredients: 250mg of acetylsalicylic acid, 250mg of paracetamol and 50mg of caffeine. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of Paracetamol. Acetylsalicylic acid is used in the treatment of a number of conditions, including fever, pain, rheumatic fever and inflammatory diseases. This medicine is prescribed for adults and children older than 12 years for the treatment of acute mild to moderate headaches, during migraine attacks with or without aura and for the treatment of headaches caused by tension.

Is Topirin suitable for me?

Topirin is not suitable for everyone. Do not use it

  • if you are hypersensitive (allergic) to acetylsalicylic acid, salicylates or other NSAIDs (medicines for pain, fever and inflammation), paracetamol or any other ingredients contained in this medicine
  • if you have a stomach or duodenal ulcer
  • if you have severe liver damage
  • if you have severe kidney damage
  • if you have severe heart failure
  • if you have increased tendency to bleed
  • if you are receiving methotrexate at a dose of 15 mg / week or more
  • if you are under 12 years of age
  • if you are in the last trimester of pregnancy

In particular, you must tell the doctor if you:

  • are pregnant, trying to get pregnant or breast-feeding
  • suffer from allergies or asthma, hay fever, nasal polyps, chronic respiratory diseases;
  • are also taking anticoagulants
  • have hypersensitivity reactions (eg, skin reactions) to other anti-inflammatory medicines (ie. Intolerance to analgesics / analgesic asthma) or other allergens
  • have an acute, chronic or repeated problems with the stomach or intestines
  • have stomach ulcers, gastrointestinal bleeding or perforation
  • have renal impairment or existing kidney disease
  • have liver damage (eg. From chronic alcoholism or hepatitis)
  • have a deficiency of glucose-6-phosphate dehydrogenase
  • suffer from Gilbert's syndrome (Gilbert's disease)
  • before surgery
  • have an overactive thyroid gland (hyperthyroidism)

Topirin interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take Topirin?

This medicine is available in form of a tablet.

You should take exactly as instructed by your doctor or pharmacist.

  • The usual dose for adults and children aged 12 years and over is 1 to 2 tablets (Corresponding to 250 - 500 mg of acetylsalicylic acid, 250 - 500 mg of paracetamol, 50-100 mg of caffeine).
  • Maximum daily dose is 6 tablets (Corresponding to 1500 mg of acetylsalicylic acid, 1500 mg of paracetamol, 300 mg of caffeine).
  • The space between the tablets should be at least 4 to 8 hours.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are Topirin side effects?

Like all medicines Topirin can cause side effects, including:

Common:

  • indigestion (heartburn, nausea, vomiting, abdominal pain)
  • micro bleeding
  • dizziness
  • nervousness

Uncommon:

  • diarrhea, flatulence
  • palpitations
  • hypersensitivity reactions (skin reactions)

Rare:

  • gastrointestinal bleeding
  • anemia
  • gastrointestinal ulcers
  • esophagitis
  • concussion
  • agitation
  • fatigue
  • hypersensitivity reactions
  • difficulty breathing
  • severe skin reactions (eg, erythema multiforme)
  • hypotension
  • anaphylactic shock
  • swelling of the face, tongue and throat (angioneurotic edema)
  • elevated levels of liver enzymes
  • increased sweating

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.